# SDR QXEA0002403

- Difficulty date: August 27, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND FUEL PANEL APERTURE HAS FILLET PEELING/FLAKING OFF AT PANEL 71A.  REPAIRED IAW HORIZON AIR EA 4-57-188A.
